RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 135, Number 2, Pages 229–239 (Mi tmf186)  

This article is cited in 1 scientific paper (total in 1 paper)

Rigged Hilbert Space of Free Coherent States and $p$-Adic Numbers

S. V. Kozyrev

N. N. Semenov Institute of Chemical Physics, Russian Academy of Sciences

Abstract: We investigate the rigged Hilbert space of free coherent states. We prove that this rigged Hilbert space is isomorphic to the space of generalized functions over a $p$-adic disk. We discuss the relation of the described isomorphism of rigged Hilbert spaces and noncommutative geometry and show that the considered example realizes the isomorphism between the noncommutative line and the $p$-adic disk.

Keywords: $p$-adic numbers, noncommutative geometry

DOI: https://doi.org/10.4213/tmf186

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 135:2, 642–650

Bibliographic databases:

Document Type: Article
Received: 04.07.2002

Citation: S. V. Kozyrev, “Rigged Hilbert Space of Free Coherent States and $p$-Adic Numbers”, TMF, 135:2 (2003), 229–239; Theoret. and Math. Phys., 135:2 (2003), 642–650

Citation in format AMSBIB
\Bibitem{Koz03}
\by S.~V.~Kozyrev
\paper Rigged Hilbert Space of Free Coherent States and $p$-Adic Numbers
\jour TMF
\yr 2003
\vol 135
\issue 2
\pages 229--239
\mathnet{http://mi.mathnet.ru/tmf186}
\crossref{https://doi.org/10.4213/tmf186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2008765}
\zmath{https://zbmath.org/?q=an:1178.81115}
\elib{http://elibrary.ru/item.asp?id=13438337}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 135
\issue 2
\pages 642--650
\crossref{https://doi.org/10.1023/A:1023666431242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183468400004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf186
  • https://doi.org/10.4213/tmf186
  • http://mi.mathnet.ru/eng/tmf/v135/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:470
    Full text:111
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019